# SDR DALA2015112807263

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,022 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS ON ONE SIDE OF THE CUT LINE OF THE APB LOWER CHORD BETWEEN LONGERONS 26 LT AND 27 LT. FASTENERS WAS ATTENDED WITH ER/A 541554-14, REV ORIGINAL. RII COMPLETED.
